You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Applicationes Mathematicae
1965/8/4
Liczność próbki przy zagwarantowanej rozdzielności hipotez
Download
PDF
- Liczność próbki przy zagwarantowanej rozdzielności hipotez
Article
Original scientific text
Title
POL
RUS
ENG
Liczność próbki przy zagwarantowanej rozdzielności hipotez
Число проб необходимых для получения заданной разделимости гипотез
Sample size necessary for divergence of hypotheses
Authors
E. Pleszczyńska
1
Affiliations
Warszawa
Applicationes Mathematicae
1965/8/4
Citation
Export to PBN
, Opens in new tab
Share
Pages:
309-324
Main language of publication
Polish
Published
1965
Exact and natural sciences
mathematics